Cymbalta - Dose the nausea go away?
- 24 Aug 2016 by Pjboopsi
- 26 Aug 2016
- cymbalta, depression, anxiety, nausea/vomiting, chronic pain, dosage
I am on end of day one. I took 30 milligram at bedtime. Woke up so nauseous that I have been in bed all day.
Yep I got the same with dizziness been taking cymbalta for two weeks today had diarreah first couple days all side effects tell our body get use to this med good luck to us all
Hi, PJ! For the majority of users this side effect resolves within a few days to a week or so. Try taking it with dairy products, ginger ale, and/or soda crackers. You can also safely use OTC Dramamine or meclizine.
Best wishes, Wildcat
Yes, this happened to me for the first week, but it does go away! Over the counter anti-nausea medications (with active ingredient: Bismuth Subsalicylate) really helped.
Yes it will go away in one To two weeks or sooner. I agree pepto has helped me
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 6 answers
Posted 29 Mar 2010 • 2 answers
Posted 18 Aug 2011 • 2 answers
Posted 24 Oct 2011 • 5 answers
Posted 6 Dec 2012 • 2 answers